# SDR CNMA200100014

- Difficulty date: April 7, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: ADA3305501
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FOUND L4 DOOR EMERGENCY SLIDE GIRT BAR ATTACH FITTING BROKEN ON RT SIDE.  REPLACED ATTACH FITTING.
